# SDR DALA1302990684

- Difficulty date: January 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR DECK PLATE CORRODED, STA 1680-1720, BL 0 - RBL 54.  ACCOMPLISHED  SRM 53-60-51, FIG 201, REPAIR 2.
